Thread: Nut shrinkage
01-18-2004, 04:24 PM #1New Member
- Join Date
- Dec 2003
When i was on Sustanon (10'ccs) my nuts shrank like crazy. I lasted long during sex and was still hard all the time. Can someone explain that to me?
01-18-2004, 04:27 PM #2
01-18-2004, 04:58 PM #3
Your nuts shrunk because you shut down your natural test production by having a synthetic test in your system. Your sex drive was ok because even though your natural test production was down, you had more test in your system from the synthetic than you would have naturally.
01-18-2004, 06:55 PM #4
This is the wrong forum for this but yah both "Death" and "someday" have two good points here. Speacially "someday" he summed it up good.
01-18-2004, 07:07 PM #5
If you don't know the answer to this, then you don't need to be doing AS. IMO.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)